# SDR AALA20170103015

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 49,022 hours, 24,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21527
- Condition: Discharged
- Location: Cabin
- Part time: 13,722 hours, 8,034 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY ESCAPE PATH MARKING POWER SUPPLY AB5-3 FAILED TEST.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-60-98. OPERATIONAL CHECK GOOD.
